26886 articles – 20547 references  [version française]
.:. Browse > By author > Arnaud .:.
8 documents ordered by :

fulltext access Lyapunov exponents of minimizing measures for globally positive diffeomorphisms in all dimensions
Arnaud M.-C.
[hal-01065120 - version 1] (17/09/2014)
fulltext access When are the invariant submanifolds of symplectic dynamics Lagrangian?
Arnaud M.-C.
MR3124714 Reviewed Arnaud, Marie-Claude When are the invariant submanifolds of symplectic dynamics Lagrangian? Discrete Contin. Dyn. Syst. 34, 5 (2014) 1811-1827 [hal-01065122 - version 1]
fulltext access Boundaries of instability zones for symplectic twist maps
Arnaud M.-C.
J. Inst. Math. Jussieu 13, 1 (2014) 19-41 [hal-00691483 - version 1]
fulltext accessible on an other server Tonelli Hamiltonians without conjugate points and $C^0$ integrability
Arcostanzo M. et al
[hal-00865723 - version 1] (25/09/2013)
fulltext access C^1-generic billiard tables have a dense set of periodic points
Arnaud M.-C.
Regular and Chaotic Dynamics 18, 6 (2013) 697-702 [hal-01065123 - version 1]
fulltext access Lower and upper bounds for the Lyapunov exponents of twisting dynamics: a relationship between the exponents and the angle of the Oseledet's splitting
Arnaud M.-C.
Ergodic Theory and Dynamical Systems (2012) 1-20 [hal-00572334 - version 2]
fulltext access A non-differentiable essential irrational invariant curve for a $C^1$ symplectic twist map
Arnaud M.-C.
JOURNAL OF MODERN DYNAMICS 5, 3 (2011) 583-591 [hal-00588781 - version 1]
fulltext access Dynamiques symplectiques génériques
Arnaud M.-C. et al
Ergodic Theory and Dynamical Systems 25, 5 (2005) 1401-1436 [hal-00538131 - version 1]